# SDR DALA14018901812

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 53,483 hours, 11,149 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Condition: Cracked
- Location: Bulbhead Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FAILSAFE STRAP FOUND CRACKED DURING NDT TEST.  FITTING REPLACED IAW ER/A 521599-14AD, REV ORIG.
